# SDR CALA2025040103381

- Difficulty date: March 28, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 77,459 hours, 31,910 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D5323039920001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CLEAT HAS CORROSION FR 31 STR 43R-43L.   REMOVED AND REPLACED DISCREPANT FWD CARGO CLEAT AT FR31 STR 43R-43R IAW A320 SRM 51-72-11-911-001 WPB V061616.  REMOVED AND REPLACED DISCREPANT FWD CARGO CLEAT AT FR31 STR 43R- 43A IAW A320 SRM 51-72-11-911-001.
